# SDR DALA1117065521

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N521US
- Make and model: Boeing 757251
- Aircraft serial: 23209
- Aircraft time: 77,302 hours, 32,235 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LBL 62 BET FLOORBEAM STA 365 TO STA 377 BOX BEAM HAS CORROSION AS MARKED.  REMOVED CORROSION, AFTER REWORK, DEPTH (.014) ORIGINAL MAT (.050) OUT OF LIMITS PER SRM 53-00-51, FIG 101 FABRICATED NEW BOX BEAM PER STAM TRAVELER T11/873094.  INSTALLED BOX BEAM SUPPORT IAW SRM 51-40-02.
